| Model Number |
SD980.016 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation concluded that the device met specifications and did not malfunction.No root cause could be established for the screw and plate loosening issue.
Event or Problem Description
Screw withdrawal noticed on patient, due to repositioning of osteotomised segments.